U.S. doctors online nowAsk doctors free
Iran
A 25-year-old male asked:

could taking propranolol and citalopram together cause low blood pressure and nausea or tiredness?

1 doctor answer5 doctors weighed in
Dr. Steven Reidbord
Psychiatry 36 years experience
Yes: Propranolol by itself can cause low blood pressure and tiredness. Citalopram by itself can cause nausea and tiredness. So both together could cause all three.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Nov 27, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.